A geometric inequality on a compact domain in $\mathbb R^{n}$
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 1-8
https://doi.org/10.4134/BKMS.b160093
Published online January 31, 2018
Young Do Chai, Yong Seung Cho
Sungkyunkwan University, Ewha Womans University
Abstract : In this paper, we study some topological structure of a compact domain in $\mathbb R^{n}$ in terms of the curvature conditions and develop a geometric inequality involving the volume and the integral of mean curvatures over the boundary of the compact domain.
Keywords : $C(o)$-compact domain, Morse theory, Euler characteristic, focal point, cell complex, homology sequence, integral of mean curvature
MSC numbers : 53C23, 49Q20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd